# SDR KCSA202102101004

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 90,429 hours, 27,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, MIDDLE AUXILLIARY SIDE GUIDE RAIL IS CORRODED
